Multinomial Probit Estimates of College Completion at Two-Year and Four-Year Schools

Files in This Item:
File Description SizeFormat 
econletters_final_feb07.pdf55.87 kBAdobe PDFDownload
Title: Multinomial Probit Estimates of College Completion at Two-Year and Four-Year Schools
Authors: Jepsen, Christopher
Permanent link:
Date: Feb-2008
Online since: 2013-07-18T09:17:00Z
Abstract: This paper explores differences by race, ethnicity, and immigrant generation in an individual's likelihood of completing either a 2-year or a 4-year degree. Blacks and, to a lesser extent, Hispanics are more likely than whites to complete a 4-year degree.
Type of material: Journal Article
Publisher: Elsevier
Journal: Economics Letters
Volume: 98
Issue: 2
Start page: 155
End page: 160
Copyright (published version): 2007 Elsevier B.V.
Keywords: Higher educationDiscrete choiceImmigrationRace/ethnicity
DOI: 10.1016/j.econlet.2007.04.016
Language: en
Status of Item: Peer reviewed
Appears in Collections:Economics Research Collection

Show full item record

Citations 20

Last Week
Last month
checked on Feb 19, 2019

Page view(s) 50

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.